# SDR IPXA2025110561418

- Difficulty date: October 8, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133200
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CLS ADAPTER WITH CORROSION AT FR 27 Y0 RH. INSTALED CLS ADAPTER I.A.W. A300-600 SRM 51-40-21 .  REVIEWED
